MathSciNet Relay Station
MathSciNet bibliographic data
MR841582 (88a:60145) 60J65 (60F15)
Pitman, Jim; Yor, Marc Asymptotic laws of planar Brownian motion. Ann. Probab. 14 (1986), no. 3, 733–779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement